# SDR USAA2009122193339

- Difficulty date: November 18, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815118
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6165830 - LEVEL 2 GALVANIC CORROSION ON UPPER REPAIR ANGLE OF FLOORBEAM AT BS 344 BETWEEN LBL 45.5 TO RBL 10.  REPAIRED FLOORBEAM AT BS 344 BETWEEN LBL 45.5 TO RBL 10 IAW SRM 53-10-51 AND DWG 65-45815.  (K)
